# SDR SWAA095438

- Difficulty date: August 22, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 30,344 hours, 17,589 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63551101
- Part serial: 0029A
- Condition: Unserviceable
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE PRESSURE INDICATOR OUT OF LIMITS.  REMOVED AND REPLACED SLIDE PER MT.
